MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. DIA. 5.5 STRAIGHT RODS, TI ALLOY 450MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE, INC. DIA. 5.5 STRAIGHT RODS, TI ALLOY 450MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 07.02013.002
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
A distributor reported receiving two orders with mislabeled vitality ti 450mm rods.The first of these was instead a 25mm ti rod and the second was a cobalt-chrome 450mm rod.There was no patient involvement.This is report one of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the packaged device is labeled as part number 07.02013.002 lot p140994 (5.5 x 450mm ti alloy rod), however the device in the package is laser marked part number 07.02016.002 lot p140994 (5.5 x 450mm cocr rod).Root cause: the capa found the causes are attributed to improper repackaging practices related to product identification.Dhr review: the dhr was reviewed.It was initially recorded that there are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.It was later confirmed that the part number on the package label did not match the part number that is laser marked on the product in the package.An internal capa has been previously opened to address this issue.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2025-00039.

Brand Name
DIA. 5.5 STRAIGHT RODS, TI ALLOY 450MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key21333932
Report Number3012447612-2025-00038
Device Sequence Number3758442
Product Code NKB
UDI-Device Identifier00889024003507
UDI-Public(01)00889024003507(10)P140994
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150896
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number07.02013.002
Device Lot NumberP140994
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/05/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic